Aug 9, 2001
On the viral load forum Dr. Holidney said that hiv as well as hundreds of other infections would cause somones sed rate to rise higher than a 1. Do you agree with this?
Response from Dr. Feinberg
Is it common to have burning feeling on legs?
- Cold Hands After Swallowing Precum What Are The Chances Of HIV
- Dizziness After Drinking Water Worried I Have HIV
- Fatigue After Sucking Penis Worried I Have HIV
- Fever After Inverted Condom Worried I Have HIV
- Itchy Rash After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Pain In Balls After Breast Sucking Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.